# SDR SCNA20250226063

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 66,480 hours, 21,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WORK ORDER 93377 NR00004: L2 DOOR ESCAPE SLIDE GIRT NOT PROPERLY STOWED. - - RESOLUTION: REMOVED SLIDE ADJUSTED (STOWED) GIRT IN THE CORRECT POSITION.INSTALLED SLIDE L2. REF AMM 25-66-01.RII ACCOMPLISHED.
